# SDR 2002UALA01153

- Difficulty date: July 10, 2002
- Submitted: July 23, 2002
- Operation: Air carrier
- Aircraft: N379UA
- Make and model: Boeing 737322
- Aircraft serial: 24654
- Aircraft time: 36,981 hours, 25,815 cycles
- Engine: Ge CFM56*
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Control Panel
- Part number: 7110024
- Part serial: 79M8239
- Condition: Failed
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RETURNED TO THE FIELD DUE TO CABIN PRESSURIZATION PROBLEMS.  THE CABIN PRESSURE SELECTOR PANEL FAILED.  REPLACED THE CABIN PRESSURE SELECTOR PANEL.
